Periodic solutions of perturbed superquadratic hamiltonian systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 17 (1990) no. 1, p. 35-77
@article{ASNSP_1990_4_17_1_35_0,
     author = {Long, Yiming},
     title = {Periodic solutions of perturbed superquadratic hamiltonian systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {1},
     year = {1990},
     pages = {35-77},
     zbl = {0724.34052},
     mrnumber = {1074626},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_1_35_0}
}
Long, Yiming. Periodic solutions of perturbed superquadratic hamiltonian systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 17 (1990) no. 1, pp. 35-77. http://www.numdam.org/item/ASNSP_1990_4_17_1_35_0/

[1] A. Bahri - H. Berestycki, A perturbation method in critical point theory and applications, Trans. Amer. Math. Soc. 167 (1981), 1-32. | MR 621969 | Zbl 0476.35030

[2] A. Bahri - H. Berestycki, Forced vibrations of superquadratic Hamiltonian systems, Acta Math. 152 (1984), 143-197. | MR 741053 | Zbl 0592.70027

[3] A. Bahri - H. Berestycki, Existence of forced oscillations for some nonlinear differential equations, Comm. Pure Appl. Math. 37 (1984), 403-442. | MR 745324 | Zbl 0588.34028

[4] V. Benci, On critical points theory for indefinite functionals in the presence of symmetries, Trans. Amer. Math. Soc. 274 (1982), 533-572. | MR 675067 | Zbl 0504.58014

[5] V. Benci - P.H. Rabinowitz, Critical point theorems for indefinite functionals, Invent. Math. 52 (1979), 241-273. | MR 537061 | Zbl 0465.49006

[6] H. Brézis - S. Wainger, A note on limiting cases of Sobolev embeddings and convolution inequalities, Comm. Partial Differential Equations 5(7), (1980), 773-789. | MR 579997 | Zbl 0437.35071

[7] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. | MR 44116 | Zbl 0043.38105

[8] E.R. Fadell - S. Husseini - P.H. Rabinowitz, Borsuk-Ulam theorems for arbitrary S1-actions and applications, Trans. Amer. Math. Soc. 174 (1982), 345-360. | MR 670937 | Zbl 0506.58010

[9] E.R. Fadell - P.H. Rabinowitz, Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, Invent. Math. 45 (1978), 139-174. | MR 478189 | Zbl 0403.57001

[10] M.A. Krasnosel'Skii - Y.B. Rutitsky, Convex Functions and Orlicz Spaces, Hindustan Publ. Co. (India) Delhi (1962).

[11] Y. Long, On the density of the range for some superquadratic operators, MRC Technical Summary Report 2859, University of Wisconsin-Madison (1985).

[12] Y. Long, Multiple solutions of perturbed superquadratic second order Hamiltonian systems, MRC Technical Summary Report 2963, University of Wisconsin-Madison (1987). Trans. Amer. Math. Soc. 311 (1989), 749-780. | MR 978375 | Zbl 0676.34026

[13] Y. Long, Doctoral thesis, University of Wisconsin-Madison, 1987.

[14] I.P. Natanson, Theory of Functions of a Real Variable, Vol. 1. Frederick Ungar Publ. Co. New York (1964). Revised Edition. | MR 67952

[ 15] R. Pisani - M. Tucci, Existence of infinitely many periodic solutions for a perturbed Hamiltonian system, Nonlinear Anal. T.M. & A. 8 (1984), 873-891. | MR 753765 | Zbl 0553.34027

[16] P.H. Rabinowitz, Variational methods for nonlinear eigenvalue problems, In Eigenvalues of Nonlinear Problems. Roma (1974). Ediz. Cremonese. | MR 464299

[17] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure Appl. Math. 31 (1978), 157-184. | MR 467823 | Zbl 0358.70014

[18] P.H. Rabinowitz, Multiple critical points of perturbed symmetric functionals, Trans. Amer. Math. Soc. 272 (1982), 753-769. | MR 662065 | Zbl 0589.35004

[19] P.H. Rabinowitz, Periodic solutions of large norm of Hamiltonian systems, J. Differential Equations 50 (1983), 33-48. | MR 717867 | Zbl 0528.58028